CSpace
Nonlinear Least Squares Estimation of Log-ACD Models
Chen, Zhao1; Liu, Wei2; Wang, Christina Dan3; Wu, Wu-qing4; Wu, Yao-hua5
2018-07-01
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
ISSN0168-9673
Volume34Issue:3Pages:516-533
AbstractThis paper studies a nonlinear least squares estimation method for the logarithmic autoregressive conditional duration (Log-ACD) model. We establish the strong consistency and asymptotic normality for our estimator under weak moment conditions suitable for applications involving heavy-tailed distributions. We also discuss inference for the Log-ACD model and Log-ACD models with exogenous variables. Our results can be easily translated to study Log-GARCH models. Both simulation study and real data analysis are conducted to show the usefulness of our results.
KeywordLog-ACD model nonlinear least squares estimation Log-GARCH model heavy-tail
DOI10.1007/s10255-018-0766-6
Language英语
Funding ProjectNational Natural Science Foundation of China[11690014] ; National Natural Science Foundation of China[11690015] ; National Natural Science Foundation of China[10871188] ; Renmin University of China[16XNB025] ; Social Science Foundation of Beijing[17GLB022]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000441231700006
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30849
Collection中国科学院数学与系统科学研究院
Affiliation1.Fudan Univ, Sch Data Sci, Shanghai 200433, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.New York Univ Shanghai, Shanghai 200122, Peoples R China
4.Renmin Univ China, Sch Business, Beijing 100872, Peoples R China
5.Univ Sci & Technol China, Dept Stat & Finance, Hefei 230026, Anhui, Peoples R China
Recommended Citation
GB/T 7714
Chen, Zhao,Liu, Wei,Wang, Christina Dan,et al. Nonlinear Least Squares Estimation of Log-ACD Models[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,34(3):516-533.
APA Chen, Zhao,Liu, Wei,Wang, Christina Dan,Wu, Wu-qing,&Wu, Yao-hua.(2018).Nonlinear Least Squares Estimation of Log-ACD Models.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,34(3),516-533.
MLA Chen, Zhao,et al."Nonlinear Least Squares Estimation of Log-ACD Models".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 34.3(2018):516-533.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Zhao]'s Articles
[Liu, Wei]'s Articles
[Wang, Christina Dan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Zhao]'s Articles
[Liu, Wei]'s Articles
[Wang, Christina Dan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Zhao]'s Articles
[Liu, Wei]'s Articles
[Wang, Christina Dan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.